Skip to Main content Skip to Navigation


...
hal-01583017v2  Journal articles
Laurent Manivel. Double spinor Calabi-Yau varieties
Épijournal de Géométrie Algébrique, EPIGA, 2019, 3, Article 2
...
hal-01714766v1  Journal articles
Vladimiro BenedettiSara Angela FilippiniLaurent ManivelFabio Tanturri. Orbital degeneracy loci II: Gorenstein orbits
International Mathematics Research Notices, Oxford University Press (OUP), 2018, ⟨10.1093/imrn/rny272⟩
...
hal-01974883v1  Journal articles
Atanas IlievLaurent Manivel. Hyperkähler manifolds from the Tits–Freudenthal magic square
Central European Journal of Mathematics, Springer Verlag, 2019
...
hal-01739650v1  Journal articles
Laurent Manivel. Ulrich and aCM bundles from invariant theory
Communications in Algebra, Taylor & Francis, 2019, 47 (2), pp.706-718
...
hal-02526769v1  Preprints, Working Papers, ...
Laurent Manivel. The double Cayley Grassmannian
2020
...
hal-01968757v1  Journal articles
Chenyu BaiBaohua FuLaurent Manivel. On Fano complete intersections in rational homogeneous varieties
Mathematische Zeitschrift, Springer, 2020, 295, pp.289-308
...
hal-02461280v1  Journal articles
Laurent Manivel. TOPICS ON THE GEOMETRY OF HOMOGENEOUS SPACES
Acta Mathematica Sinica English Series, Springer-Verlag, 2020, 36 (8), pp.851-872
...
hal-02184867v1  Journal articles
Vladimiro BenedettiLaurent Manivel. The small quantum cohomology of the Cayley Grassmannian
International Journal of Mathematics, World Scientific Publishing, 2020, 3